| Catalog Number |
2296033108 |
| Medical Device Problem Codes |
Break (1069); Unintended Ejection (1234)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during service conducted at the manufacturer a blade flew out of the handpiece.This event did not occur during a surgical procedure; no delay or adverse consequences were reported.
Event or Problem Description
It was reported that during service conducted at the manufacturer a blade flew out of the handpiece.It was further reported that the blade broke due to being ejected.This event did not occur during a surgical procedure; no delay or adverse consequences were reported.
Additional Manufacturer Narrative
D4: full udi is unknown as the lot number was not reported.B5 & d9: the device was not returned for evaluation.H6: the quality investigation is complete.